Pain in both legs from knee down and swelling in feet and ankles right side the worse
i had a heart attack in 2008 was prescribed metprolol 25mg twice a day. i recently started back to work and sit for 10 hrs a day my legs and feet have started swelling and i have pain in both legs from the knee down. My right ankle is swelling the most. what is causing this?
I am surprised that after a HA metoprolol was the ONLY? med. prescribed. Aren't you taking aspirin or any statin?
The problem is that to avoid further HA, you should have a relatively low BP (this is part of the metoprolol job) and if you stay long time with your legs hanging (like sitting in a chair) your blood accumulates in there.
Low dose aspirin can help a bit making your blood thinner but it does not matter what you do, 10 hours sit there are few post HA patients that can afford it.
My advise is to suppress salt intake (it makes you accumulate liquids) and try to schedule yourself in a way that you can walk a bit (even if it is just a short walk in the same building) every couple of hours.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.